DOSAGE & ADMINISTRATION SECTION.


Directions. ofind right dose on chart belowomL milliliterotake every to hours, or as directed by doctorodo not take more than doses in 24 hoursAge (yr)Dose (mL)children under yearsdo not usechildren to yearsdo not use unless directed by doctorchildren to 11 years5 mL to 10 mLAttention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.. ofind right dose on chart below. omL milliliter. otake every to hours, or as directed by doctor. odo not take more than doses in 24 hours.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. anhydrous citric acid, D&C red 33, FD&C red 40, flavor, glycerin, high fructose corn syrup, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sorbitol solution.

INDICATIONS & USAGE SECTION.


Uses. otemporarily relieves these symptoms due to hay fever or other upper respiratory allergies:osneezingoitching of the nose or throatorunny noseoitchy, watery eyes. otemporarily relieves these symptoms due to hay fever or other upper respiratory allergies:. osneezing. oitching of the nose or throat. orunny nose. oitchy, watery eyes.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredient (in each mL). Diphenhydramine HCl 12.5 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if the child has. oa breathing problem such as chronic bronchitisoglaucomaoa sodium-restricted diet. oa breathing problem such as chronic bronchitis. oglaucoma. oa sodium-restricted diet.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if the child is. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. owith any other product containing diphenhydramine, even one used on skinoto make child sleepy. owith any other product containing diphenhydramine, even one used on skin. oto make child sleepy.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).

OTC - PURPOSE SECTION.


Purpose. Antihistamine.

OTC - QUESTIONS SECTION.


Questions or comments. 1-800-719-9260.

OTC - WHEN USING SECTION.


When using this product. omarked drowsiness may occuroexcitability may occur, especially in childrenosedatives and tranquilizers may increase drowsiness. omarked drowsiness may occur. oexcitability may occur, especially in children. osedatives and tranquilizers may increase drowsiness.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. for ages to 11 yearsCompare to Childrens Benadryl(R) active ingredientchildrens allergy reliefDiphenhydramine HCl 12.5 mg/5 mLOral SolutionAntihistamineRelief of:Runny NoseSneezingItchy, Watery EyesItchy Throat or NoseAlcohol Free4-6 Hours/DoseCherry Flavor8 FL OZ (237 mL). childrens allergy relief image.

STORAGE AND HANDLING SECTION.


Other information oeach mL contains: sodium 15 mgostore at 20-25C (68-77F). Protect from light. Store in outer carton until contents used.odo not use if printed neckband is broken or missing. oeach mL contains: sodium 15 mg. ostore at 20-25C (68-77F). Protect from light. Store in outer carton until contents used.. odo not use if printed neckband is broken or missing.

WARNINGS SECTION.


Warnings. Do not use. owith any other product containing diphenhydramine, even one used on skinoto make child sleepy. owith any other product containing diphenhydramine, even one used on skin. oto make child sleepy. Ask doctor before use if the child has. oa breathing problem such as chronic bronchitisoglaucomaoa sodium-restricted diet. oa breathing problem such as chronic bronchitis. oglaucoma. oa sodium-restricted diet. Ask doctor or pharmacist before use if the child is. taking sedatives or tranquilizers. When using this product. omarked drowsiness may occuroexcitability may occur, especially in childrenosedatives and tranquilizers may increase drowsiness. omarked drowsiness may occur. oexcitability may occur, especially in children. osedatives and tranquilizers may increase drowsiness. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).